Journal article icon

Journal article

Nonlinear stability of relativistic vortex sheets in three-dimensional Minkowski spacetime

Abstract:

We are concerned with the nonlinear stability of vortex sheets for the relativistic Euler equations in three-dimensional Minkowski spacetime. This is a nonlinear hyperbolic problem with a characteristic free boundary. In this paper, we introduce a new symmetrization by choosing appropriate functions as primary unknowns. A necessary and sufficient condition for the weakly linear stability of relativistic vortex sheets is obtained by analyzing the roots of the Lopatinskiĭ determinant associated...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1007/s00205-018-1330-5

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
Keble College
Role:
Author
ORCID:
0000-0001-5146-3839
More from this funder
Funding agency for:
Chen, G
Grant:
Research Merit Award (WM090014
More from this funder
Funding agency for:
Chen, G
Grant:
Research Merit Award (WM090014
Publisher:
Springer Berlin Heidelberg Publisher's website
Journal:
Archive for Rational Mechanics and Analysis Journal website
Volume:
232
Issue:
2
Pages:
591–69
Publication date:
2018-10-29
Acceptance date:
2018-10-19
DOI:
EISSN:
1432-0673
ISSN:
0003-9527
Source identifiers:
935956
Pubs id:
pubs:935956
UUID:
uuid:ada40d37-3a30-4292-a236-ece31f93ea53
Local pid:
pubs:935956
Deposit date:
2018-10-31

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP